Alert archive / Georgia / Red Flag Warnings in 2007
Red Flag Warning 128, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Nov 17, 2007, 2:46 AM CST for 13 counties in Florida; 20 counties in Georgia. It took effect at Nov 17, 2007, 11:00 AM CST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2007, 2:46 AM CST (08:46 UTC)
- In effect from
- Nov 17, 2007, 11:00 AM CST
- Expired
- Nov 17, 2007, 5:00 PM CST
- In force
- 6 hr
- Issued by
- NWS Tallahassee, FL
All 33 counties
Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Mitchell County, GA, Randolph County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 67 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.8 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2923 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 170846 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 346 AM EST SAT NOV 17 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA FOR LOW RELATIVE HUMIDITY...MAINLY EAST OF A LINE FROM CUTHBERT TO QUITMAN... ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .A VERY DRY AIRMASS ASSOCIATED WITH AN AREA OF HIGH PRESSURE WILL REMAIN OVER THE REGION TODAY. FLZ012-014-015-171000- /O.CAN.KTAE.FW.A.0106.071117T1600Z-071117T2300Z/ BAY-GULF-FRANKLIN- 346 AM EST SAT NOV 17 2007 /246 AM CST SAT NOV 17 2007/ ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY AFTERNOON. LIGHT ONSHORE WINDS ARE EXPECTED TO TRANSPORT ENOUGH MOISTURE INLAND TO PREVENT THE RELATIVE HUMIDITY FROM FALLING BELOW 35 PERCENT FOR 4 OR MORE CONSECUTIVE HOURS. $$ GAZ120-121-142-143-155>159-171000- /O.CAN.KTAE.FW.A.0106.071117T1800Z-071117T2200Z/ QUITMAN-CLAY-EARLY-MILLER-SEMINOLE-DECATUR-GRADY-THOMAS-BROOKS- 346 AM EST SAT NOV 17 2007 ...FIRE WEATHER WATCH IS CANCELLED FOR SATURDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH THAT WAS IN EFFECT FOR SATURDAY AFTERNOON. THE RELATIVE HUMIDITY WILL LIKELY DROP BELOW 25 PERCENT THIS AFTERNOON...BUT ONLY FOR A FEW HOURS AND NOT LONG ENOUGH FOR A RED FLAG WARNING. $$ FLZ007-009>011-013-016>019-026>029-034-172300- /O.UPG.KTAE.FW.A.0106.071117T1600Z-071117T2300Z/ /O.NEW.KTAE.FW.W.0128.071117T1700Z-071117T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 346 AM EST SAT NOV 17 2007 /246 AM CST SAT NOV 17 2007/ ...RED FLAG WARNING IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON EST /11 AM CST/ TODAY TO 6 PM EST /5 PM CST/ THIS AFTERNOON. THE RELATIVE HUMIDITY WILL FALL BELOW 35 PERCENT AROUND NOON...AND REMAIN BELOW 35 PERCENT FOR MUCH OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ122>131-144>148-160-161-172300- /O.UPG.KTAE.FW.A.0106.071117T1800Z-071117T2200Z/ /O.NEW.KTAE.FW.W.0128.071117T1800Z-071117T2300Z/ RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-LOWNDES-LANIER- 346 AM EST SAT NOV 17 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON FOR LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 6 PM EST THIS AFTERNOON. THE RELATIVE HUMIDITY WILL FALL BELOW 25 PERCENT EARLY THIS AFTERNOON...AND REMAIN BELOW 25 PERCENT FOR MUCH OF THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
1 follow-up statement
000 WWUS82 KTAE 171919 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 219 PM EST SAT NOV 17 2007 ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 6 PM EST THIS EVENING FOR SOUTH CENTRAL GEORGIA AND PORTIONS OF SOUTHWEST GEORGIA FOR LOW RELATIVE HUMIDITY. THIS WARNING NOW INCLUDES GRADY...THOMAS AND BROOKS COUNTIES... ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS EVENING FOR PORTIONS OF THE FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .DISCUSSION...SURFACE HIGH PRESSURE OVER THE REGION WILL MOVE EAST THROUGH SUNDAY ALLOWING LOW LEVEL MOISTURE TO INCREASE AS WINDS SWING AROUND TO THE SOUTHEAST AND SOUTH. RED FLAG CONDITIONS ARE NOT EXPECTED SUNDAY ALTHOUGH WE MAY SEE ONE TO THREE HOURS OF LOW RELATIVE HUMIDITY OVER A SMALL PORTION OF THE EASTERN BIG BEND. LIGHT TRANSPORT WINDS WILL CONTINUE TO GENERATE UNUSUALLY LOW DAYTIME DISPERSION INDEXES. GAZ157>159-172300- /O.EXA.KTAE.FW.W.0128.000000T0000Z-071117T2300Z/ GRADY-THOMAS-BROOKS- 219 PM EST SAT NOV 17 2007 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026>029-034-172300- /O.CON.KTAE.FW.W.0128.000000T0000Z-071117T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 219 PM EST SAT NOV 17 2007 /119 PM CST SAT NOV 17 2007/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST /5 PM CST/ THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ GAZ122>131-144>148-160-161-172300- /O.CON.KTAE.FW.W.0128.000000T0000Z-071117T2300Z/ RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-LOWNDES-LANIER- 219 PM EST SAT NOV 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Nov 17, 2:04 AM CST, 42 minutes earlier.
Area forecast discussion, Nov 17, 2:04 AM CST, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
304 AM EST SAT NOV 17 2007
.SYNOPSIS...03 UTC SURFACE ANALYSIS SHOWS A 1022MB HIGH JUST
NORTHWEST OF TALLAHASSEE. CALM WINDS...MOSTLY CLEAR SKIES AND COLD
TEMPERATURES ARE THE RULE EARLY THIS MORNING ACROSS THE REGION.
TEMPERATURES DROPPED BELOW FREEZING AT TLH AND CTY BY MIDNIGHT WITH
OTHER SITES NOT FAR BEHIND. EXPECT TO BOTTOM OUT IN THE COLDEST
LOCATIONS NEAR 27 BY DAYBREAK. 500 MB ANALYSIS AT 00 UTC SHOWS A 516
DM LOW OVER NORTHERN MAINE WITH A TROF EXTENDING DOWN THE EASTERN
SEA BOARD. THE PERSISTENT CUT OFF LOW HAS OPENED UP INTO A
POSITIVELY TILTED TROF AND WAS CENTERED NEAR EL PASO.
&&
.SHORT TERM...(TODAY THROUGH MONDAY).
BOTH THE NAM AND GFS AGREE WITH THE OVERALL PATTERN OF THE SHORT
TERM FORECAST. SURFACE HIGH PRESSURE CENTERED OVER THE REGION THIS
MORNING WILL CONTINUE TO MOVE EASTWARD TOWARD THE ATLANTIC. SURFACE
WINDS WILL SHIFT TO SOUTHERLY AROUND THE BACK SIDE OF THIS HIGH AND
BEGIN TO ADVECT SOME GULF MOISTURE INTO THE REGION. THE UPPER TROF
OVER THE SOUTHWEST WILL CONTINUE TO MOVE EASTWARD TOWARD THE WESTERN
GULF...BUT BOTH MODELS CONSIDERABLY WEAKEN THIS LOW AND SHEAR IT OUT
BY MONDAY ACROSS THE CENTRAL GULF. WHILE PLENTY OF MID AND UPPER
LEVEL MOISTURE WILL STREAM EASTWARD ACROSS OUR REGION STARTING LATER
TODAY AND TONIGHT...APPRECIABLE LOW LEVEL MOISTURE WILL BE HARD TO
COME BY...ESPECIALLY ACROSS OUR EASTERN ZONES. 305K ISENTROPIC
ANALYSIS DOES SHOW SOME WEAK ISENTROPIC ASCENT LATE SUNDAY INTO
SUNDAY NIGHT ACROSS OUR WESTERN ZONES. MET POPS LOOK A LITTLE TOO
HIGH HERE...SO THE MAV GUIDANCE WAS USED...WHICH REMAINS VERY CLOSE
TO THE PREVIOUS FORECAST. GIVEN ANY APPRECIABLE LIFT AND MOISTURE IS
GONE BY 12Z MONDAY...WILL CONTINUE THE DRY FORECAST FOR MONDAY. IN
FACT...SURFACE RIDGING WILL BUILD DOWN THE EASTERN SEABOARD MONDAY
AFTERNOON AND HELP DRY OUT THE REGION LATE IN THE DAY.
TEMPERATURES IN THE SHORT TERM PERIOD ARE RATHER STRAIGHT
FORWARD...ASIDE FROM TONIGHTS MINS. THERE IS A RATHER LARGE SPREAD
BETWEEN THE MAV AND MET AT SOME OF OUR EASTERN SITES. MODEL RH TIME
HEIGHTS SHOW NOT ONLY INCREASING UPPER LEVEL MOISTURE...BUT
INCREASING MID LEVEL MOISTURE...MAINLY AFTER 00Z SUNDAY. WITH A
THICKENING CIRRUS CANOPY SPREADING WESTWARD TODAY...AND THE
FORMATION OF A MID LEVEL CLOUD DECK EXPECTED TONIGHT...WILL TREND
TEMPERATURES AWAY FROM THE COOLER MAV GUIDANCE IN THE EAST WHERE THE
MODEL SPREADS ARE GREATEST. MIN TEMP FORECAST IS A COMBINATION OF
OUR BIAS CORRECTED GRIDS AND THE BLENDED MAV/MET NUMBERS. THE END
RESULT IS A FORECAST 3 TO 5 DEGREES ABOVE THE MAV FORECAST IN THE
EAST. IN FACT...DUE TO THE CLOUD COVER EXPECTED TO INCREASE SHORTLY
AFTER MIDNIGHT AND GREATLY LIMIT RADIATIONAL COOLING...PLACED THE
MIN TEMP FOR SUNDAY MORNING AT 06-08Z AND SHOWED TEMPERATURES EITHER
STEADY OR SLIGHTLY WARMING UNTIL DAYBREAK SUNDAY. FOR THE REMAINDER
OF THE PERIOD USED A BLEND OF THE MAV/MET GUIDANCE...ESPECIALLY ON
MONDAY WHEN THE MAV APPEARS A LITTLE TOO WARM.
.LONG TERM...(MONDAY NIGHT THROUGH SATURDAY).
THE 00 UTC GFS AND 12 UTC ECMWF HAVE COME INTO BETTER AGREEMENT THAN
THE PAST FEW DAYS. BOTH MODELS FORECAST DEEP LAYER RIDGING OVER THE
SOUTHEAST MONDAY NIGHT AND TUESDAY. TEMPERATURES WILL BE SLIGHTLY
ABOVE CLIMATOLOGY DURING THE DAY AND NEAR CLIMATOLOGY AT NIGHT AND
IT WILL BE DRY. THE DEEP LAYER RIDING WILL SHIFT EASTWARD OFF THE
SOUTHEAST U.S. COAST ON WEDNESDAY AS A COLD FRONT APPROACHES FROM
THE WEST. THIS FRONT IS SCHEDULED TO MOVE THROUGH OUR AREA DURING
THE DAY ON THURSDAY...AND THE TWO MODELS ARE IN REMARKABLE AGREEMENT
WITH THIS TIMING CONSIDERING HOW FAR OUT IN THE FORECAST PERIOD THIS
IS. BOTH MODELS SHOW DECENT THERMODYNAMICS AND Q-G FORCING WITH THIS
SYSTEM...SO WE WILL BUMP UP THE POPS FROM THE 30-40 PERCENT RANGE TO
AROUND 50 PERCENT...SINCE MOS USUALLY TRENDS UPWARD WITH TIME IN
THESE SITUATIONS. SOME DISAGREEMENT BETWEEN THE MODELS ARISE
FRIDAY...AS THE GFS IS SLOWER TO SCOUR OUT THE MOISTURE OVER OUR
AREA BEHIND THE COLD FRONT. BOTH MODELS FORECAST THE FRONT TO RETURN
NORTHWARD AS A WARM FRONT SATURDAY NIGHT. TEMPERATURES WILL BE A
LITTLE BELOW CLIMATOLOGY FRIDAY AND SATURDAY...MAINLY DURING THE
DAYTIME.
&&
.AVIATION...
IDEAL FLYING CONDITIONS WILL CONTINUE THROUGHOUT THE WEEKEND...WITH
MOSTLY CLEAR TO PARTLY CLOUDY SKIES (SCT CS AT 25K FT) AND SE-S
WINDS LESS THAN 10KT.
&&
.MARINE...
WINDS AND SEAS WILL REMAIN LOW THROUGH THE REST OF THE WEEKEND AND
EVEN INTO THE FIRST PART OF THE WORK WEEK. WINDS AND SEAS WILL BEGIN
TO INCREASE ON WEDNESDAY AHEAD OF AN APPROACHING COLD FRONT THAT IS
PREDICTED TO MOVE THROUGH THE WATERS ON THURSDAY. WINDS BEHIND THIS
FRONT COULD BUILD TO ADVISORY LEVELS.
&&
.FIRE WEATHER...THE RH FORECAST FOR TODAY WILL BE A BIT TRICKY
BECAUSE THE VERY DRY AIR CURRENTLY IN PLACE IS FORECAST BY ALL OF
THE NUMERICAL GUIDANCE TO RETREAT TO THE EAST. WE THINK MUCH OF OUR
FL ZONES WILL MEET RED FLAG CRITERIA...BUT IT WILL BE MARGINAL IN
OUR GA ZONES...WITH A DURATION OF 3-4 HOURS BELOW 25 PERCENT. THE
BEST CHANCE FOR THIS WILL BE ROUGHLY RIGHT OF A LINE FROM CUTHBERT
TO QUITMAN...WHICH IS ABOUT THE SAME AREA THAT HAD RED FLAG
CONDITIONS FRIDAY AFTERNOON. THE RH IS FORECAST TO REMAIN ABOVE
CRITICAL LEVELS SUNDAY AFTERNOON...ALTHOUGH SOME OF OUR NORTH FL
ZONES MAY DROP TO 35 PERCENT FOR AN HOUR OR TWO.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 69 40 73 48 76 / 0 0 10 10 05
PANAMA CITY 69 52 73 56 76 / 0 0 10 10 05
DOTHAN 68 47 71 54 75 / 0 10 20 20 05
ALBANY 68 43 71 47 76 / 0 05 20 20 05
VALDOSTA 68 39 74 46 75 / 0 0 10 10 05
CROSS CITY 71 39 76 47 77 / 0 0 05 10 05
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 7 AM CST THIS MORNING FOR THE FOLLOWING
ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FREEZE WARNING UNTIL 8 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
THOMAS...TIFT...TURNER...WORTH.
RED FLAG WARNING FROM 1 PM TO 6 PM EST SATURDAY FOR THE
FOLLOWING ZONES: BAKER...BEN HILL...BERRIEN...CALHOUN...
COLQUITT...COOK...DOUGHERTY...IRWIN...LANIER...LEE...
LOWNDES...MITCHELL...RANDOLPH...TERRELL...TIFT...TURNER...
WORTH.
FL...FREEZE WARNING UNTIL 8 AM EST /7 AM CST/ THIS MORNING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 12 PM EST /11 AM CST/ TO 6 PM EST /5 PM
CST/ SATURDAY FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
GADSDEN...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...WAKULLA...
WASHINGTON.
GM...NONE.
&&
LONG TERM/AVIATION/FIRE WEATHER...FOURNIER
REST OF DISCUSSION...GODSEYHazardous weather outlook, Nov 16, 3:37 AM CST, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 437 AM EST FRI NOV 16 2007 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-170945- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 437 AM EST FRI NOV 16 2007 /337 AM CST FRI NOV 16 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS THIS MORNING. VERY DRY WILL ENHANCE THE SPREAD OF WILDFIRES THIS AFTERNOON. A FREEZE WATCH IS IN EFFECT FOR POSSIBLE FREEZING TEMPERATURES AWAY FROM THE COAST TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SLOW WARMING TREND WILL GET UNDERWAY SATURDAY AFTERNOON. THE VERY DRY AIR WILL CONTINUE TO ENHANCE THE SPREAD OF WILDFIRES SATURDAY AFTERNOON. THE NEXT SIGNIFICANT WEATHER SYSTEM TO AFFECT THIS REGION IS FORECAST TO ARRIVE THANKSGIVING DAY. IT IS TOO EARLY TO TELL WHETHER OR NOT THERE WILL BE A SIGNIFICANT THREAT FOR SEVERE WEATHER WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER
Nearby
Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.